Invariant tori of linear countable systems of discrete equations given on an infinite-dimensional torus

Authors

  • A. M. Samoilenko
  • Yu. V. Teplinsky

Abstract

We study the problem of existence and uniqueness of invariant toroidal manifolds of countable systems of linear equations given on an infinite-dimensional torus.

Published

25.02.1998

Issue

Section

Research articles

How to Cite

Samoilenko, A. M., and Yu. V. Teplinsky. “Invariant Tori of Linear Countable Systems of Discrete Equations Given on an Infinite-Dimensional Torus”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 2, Feb. 1998, pp. 244–251, https://umj.imath.kiev.ua/index.php/umj/article/view/4958.